# SDR DALA2017051604029

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 451N770415
- Condition: Corroded
- Location: Load Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOADING SYSTEM NR 1 LOADING TRACK TWO COVERS CORRODED.  LOCATED, AND DRILLED IAW SRM 51-40-05. TREATED, AND PRIMED IAW AMM 51-21-04-107-017, AND  AMM 51-21-14-370-801, AND  INSTALLED IAW 2550-0108.
